# SDR SWAA2013071118120

- Difficulty date: July 4, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 21,272 hours, 12,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT FLOOR PANEL 140CF CORRODED AROUND ENTIRE TOP SURFACE TAPED EDGES.  REPAIRED PANEL IAW SRM & SWA EA.
